# SDR YENA2024092401292

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / AFT CARGO DOOR / BOTTOM SKIN UNDERNEATH SCUFF PLATES /DAMAGE AREAS 4-6 / CORROSION - TIME LIMITED REPAIR; REFERENCES: /1/ AIRBUS REO 500-53-61-1380 REV –/2/ GREO 500-53-61-016 REV- B. DESCRIPTION: DURING INCORPORATION OF SB BD500-530010 ISSUE 004 ON (09/2024) ON N3085J (MSN: 55312) AT YMX, AVIANOR REPORTED (3) CORROSION DAMAGES #4, #5 AND #6 ON FUSELAGE AFT BOTTOM SKIN (P/N C01342101-117, REF) UNDERNEATH AFT CARGO DOOR LOWER SCUFF PLATES, ON FR 64-65 AND STR 34. THE REWORK FOR DAMAGES #4, #5 AND #6 DEVIATES FROM REQUIREMENTS OF GREO 500-53-61-016 REV- B, SEE REF /1/ REO FOR FULL DETAILS. AIRBUS CANADA WAS CONTACTED FOR DISPOSITION AND PROVIDED REF. /1/ REO AUTHORIZING TO REPAIR DAMAGES #4, #5 AND #6 IN ACCORDANCE WITH REF. /2/ GREO WITH DEVIATIONS. REF. /1/ REO APPROVES THE TEMPORARY REPAIR CONSISTING OF BLEND OUT, WET INSTALL OF FASTENERS, FINISH RESTORATION, CIC APPLICATION, AND RE-INSTALLATION OF SCUFF PLATES WITH THE FOLLOWING DEVIATIONS: 1.USE THE CUTLINE FIGURE 6 PROVIDED IN REF. /1/ REO 2.PERFORM 100DEG CONTROLLED COUNTERSINK AT THE SCUFF PLATE ATTACHMENT HOLES THROUGH DOUBLER -02. 3.PERFORM GASKET SEAL IN LIEU OF FAY SURFACE SEAL. NOTE: REF. /2/ GREO REV ALL HAVE BEEN DEACTIVATED IN AIRBUS CANADA DOCUMENT PORTALS AND IS NOT TO BE USED BY THE GENERAL PUBLIC. THIS EC AUTHORIZES THE USE OF REF. /2/ GREO WITH DEVIATIONS AND IS APPROVED VIA REF. /1/ REO. EC AC24-1171-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR PER REF /1/ REO AND REF /2/ GREO. EC AC24-1171-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (SDI, THRESHOLD 12000 FC). EC AC24-1171-03 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR DUE IN 12 MONTHS PENDING OEM DTA. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /1/, REO AND IS CLASSIFIED AS MAJOR. (E/C: AC24-1171-01)
